# SDR DLM88001211

- Difficulty date: June 27, 2000
- Submitted: July 7, 2000
- Operation: Air carrier
- Aircraft: N903DE
- Make and model: Doug MD-88
- Aircraft serial: 53380
- Aircraft time: 23,636 hours, 18,559 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Condition: Fire
- Location: Cabin
- Component: Oven
- Stage of operation: CR
- How discovered: O
- Nature of condition: A
- Precautionary procedure: F, A

## Discrepancy

F/A REPORTED A FIRE IN FWD GALLEY OVEN DURING OVEN OPERATION.  FLAME CONTINUED AFTER POWER REMOVED FROM GALLEY. F/A EXTINGUISHED WITH HALON BOTTLE AND CREW DIVERTED FLIGHT TO KTYS.    CONTRACT WITH MTC CONFIRMED THAT FIRE WAS ISOLATED TO SHORTED    OVEN HEATER ELEMENT WHICH HAD IGNITED FOOD IN OVEN.  NO DAMAGE OUTSIDE OVEN OR GALLEY AREA AND NO INJURIES.  MTC PULLED OVEN CONTROL CB AND PLARDED PER MEL 25-00-12.
